# SDR CA971210008

- Difficulty date: November 27, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Cndair CL6002B16
- System (JASC): 3244 · Tire
- Part: Tire
- Part number: 256K433
- Condition: Separated
- Location: Nr Main
- Part time: 310 hours
- Component: 6008512515
- Stage of operation: TO
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

(CAN) AFTER TAKEOFF, THE WOW INPUT FAIL LIGHT ILLUMINATED.  GEAR RETRACTED AND TRIP UNEVENTFUL.  FOUND RUBBER ON NR 3 MAIN TIRE MISSING.  IN SPOTS, IT WAS DOWN 3-PLY, AROUND THE COMPLETE CIRCUMFERENCE OF TIRE.  THE SECTION MISSING WAS FROM THE OUTER RIB TO THE EDGE OF THE TIRE. THE TIRE HELD ITS PRESSURE.  SUSPECT FLYING RUBBER DAMAGED THE RIGHT HAND INBOARD WOW PROXIMITY SWITCH.  NO OTHER DAMAGE FOUND.  PART TC: 166.
